# SDR FDEA201206262355

- Difficulty date: June 26, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N317FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46835
- Aircraft time: 89,189 hours, 24,915 cycles
- Engine: Ge CF650C2
- Engine time: 85,540 hours, 23,529 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Lead
- Part number: 8TK34ACA2
- Part serial: DT36234
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT ON A REDUCED POWER TAKEOFF, PASSING ABOUT 1500-2000 FT.  RECEIVED A NR 1 ENGINE EXCEEDENCE WITH TEMP REACHING ABOUT 970.  A MINUTE OR SO LATER RECEIVED A  SIMILAR INDICATION WITH DIAL INDICATING A HIGHER TEMP, EVENTUALLY WITH A PEAK AT 1070C AND AT ONE POINT RECEICVED AN "ENG 1 EGT HIGH" MESSAGE.  ALL OTHER ENGINE INDICATIONS SEEMED NORMAL, SHUTDOWN NR 1 ENGINE  AND RETURNED TO DEPARTURE.  DURING DEBRIEF, CREW STATED EGT WAS SPIKING FOR A FEW SECONDS AND WOULD RETURN TO NORMAL AND THEN SPIKE AGAIN, ALSO DID NOT NOTICE ANY FUEL FLOW ABNORMALITIES.  CHECKED THERMO COUPLE RESISTANCE NO FAULTS FOUND.  REMOVED THERMOCOUPLES AND HARNESSES AS A PRECAUTION.  R & R IAW MM 77-21-02-2.  INSTALLED NR 1 EGT THERMOCOUPLE AND HARNESS.  RAN ENGINE, EGT WAS WITHIN LIMITS AND STEADY.  OK FOR SERVICE.  IAW AMM 77-21-01-2.
